# SDR CALA2017090403043

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 45,434 hours, 15,869 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bezel
- Condition: Burned
- Location: Work Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT REPORTED A BRIEF MOMENT OF SMOKE,  BOTH VISUALLY AND BY SMELL FROM FORWARD GALLEY, SPOKE WITH FLIGHT CREW,  FO COULD DETECT THE SMOKE AND FLT ATTENDANT ALSO AROUND FIRST CLASS GALLEY,  WHITE SMOKE WAS NOTED AT TOP END OF GALLEY FOR A SHORT TIME.  NO INDICATIONS OF LIGHTING OR ANY COCKPIT PROBLEMS BY CREW NOTED.  P6 PANEL BACKS UP TO GALLEY.  ACCOMPLISHED SMOKE/ODER INSPECTION IAW MM 5-51-26-800-801C. FOUND GALLEY G2 WORK LIGHT WITH THREE BURNED OUT LAMPS,  REPLACED THE LAMPS, OPS CHECKED GOOD.  ALSO FOUND THE L1 DOOR.  FLIGHT ATTENTANT WORK LIGHT WITH BURNED BEZEL ASSY,  REPLACED THE BEZEL AND LAMP, OPS CHECKED GOOD. INSPECTED BEHIND P5 AND P6 PANELS, GALLEY G1 AND G2 CIRCUIT BREAKER PANELS, GALLEY G1 AND G2 WORK AND AREA LIGHT ASSEBLIES. L1 DOOR ENTRY LIGHT ASSY.  BEHIND OVERHEAD CEILING PANEL AT ROW 1. OPS CHECKED GALLEY OVENS AND COFFEE MAKERS FOR SEVERAL HOURS,  NO DEFECT NOTED. RAN APU AND PACKS FOR 1/2 HOUR NO DEFECTS NOTED .
